advertisement
Question
Posted by: Tabitha1986 | 2010-11-08

Expired pill, spotting and exercise!

Hello Doc,

I am a little concerned over the following matter.
Firstly let me tell you that i Exercise for about 2 almost three hours a day 6days a week. An hour of that mainly consists of intense Cycling. I have a very healthy diet and i do drink about 2 litres of water a day, i have always been big into sports but in the past 5months i have been training more intense. I am almost 25 years old and have been on the Pill Triphasil for about 5years now. I have never had any problems and i havent been sexually active for about 6 months now.

Im a little upset about the fact that i have started to spot a little. I have spotted before but only for a day or two but this time i have been spotting for about 4days and i noticed that its a bit thicker today. Im not suffering from any pain.

I noticed today that the sleeve of pills i have been taking over this past month expire at the end of this month could that and the new intense exercise have anything todo with this? I have also been under very intense stress over the past 3 weeks. I work away from home and i wont be home to see my regular doctor for a while so i was just wondering if you had any insight?

Thank you for your time

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The exercise may be the cause. If the expiry date is the end of the month, the Pill is still fine. If this happens more often, you may need a different Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-11-10

The exercise may be the cause. If the expiry date is the end of the month, the Pill is still fine. If this happens more often, you may need a different Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement